# SDR ASAA2013071495605

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,646 hours, 6,721 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Fuel Filter
- Part time: 14,706 hours, 4,565 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL FILTER BYPASS LIGHT CAME ON AFTER LANDING.  ACFT GROUNDED.  VERIFIED FUEL FILTER BYPASS LT ON.  FOUND NR 2 ENG FUEL FILTER INDICATION CONNECTOR PLUG DISCONNECTED.  INSPECTED CONNECTOR PLUG FOR DAMAGE AND RECONNECTED.  PERF FUEL FILTER PRESSURE SWITCH INSTALLATION TESTS REF 73-34-01-400-801.  PERF GROUND IDLE RUN.  LIGHT REMAINED OUT.  PERF EEC TEST 73-21-00-700-804 NO FAULTS. TEST PASS. NO HISTORY 30 DAYS. GROUND VERIFICATION WAS SUCCESSFUL.
